Soliton-like asymptotics for a classical particle interacting with a scalar wave field

Alexander Komech, Herbert Spohn

Research output: Contribution to journalArticlepeer-review

34 Scopus citations
Original languageEnglish
Pages (from-to)13-24
Number of pages12
JournalNonlinear Analysis, Theory, Methods and Applications
Volume33
Issue number1
DOIs
StatePublished - Jul 1998
Externally publishedYes

Keywords

  • Asymptotic stability
  • Hamiltonian structure
  • Travelling wave solution

Cite this